# SDR CA020930001

- Difficulty date: September 27, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 16,554 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Part number: 3001241
- Condition: Cracked
- Location: Bleed Air Duct
- Part time: 17,135 hours, 10,233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT BLEED AIR WARNING CAME ON AT FLIGHT LEVEL 41000.  BLEED AIR SHUT-OFF & SWITCH SELECTED IN THE OFF POSITION LIGHT EXTINGUISHED.  FOUND LEFT HAND PYLON BLEED AIR DUCT SEALS DRYED AND CRACKED.
